Journal of Modern Physics

Vol.2 No.6(2011), Paper ID 5692, 5 pages

DOI:10.4236/jmp.2011.26065

 

Solution of Modified Equations of Emden-Type by Differential Transform Method

 

Supriya Mukherjee, Banamali Roy, Pratik Kumar Chatterjee

 

 

Copyright © 2011 Supriya Mukherjee, Banamali Roy, Pratik Kumar Chatterjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Mukherjee, B. Roy and P. Chatterjee, "Solution of Modified Equations of Emden-Type by Differential Transform Method," Journal of Modern Physics, Vol. 2 No. 6, 2011, pp. 559-563. doi: 10.4236/jmp.2011.26065.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.